Steven-Johnson Syndrome (SJS) and Toxic Epidermal Necrosis (TEN) are two closely related conditions that are, in essence, severe allergic reactions to medications. Unfortunately for many victims, neither they nor their medical providers may recognize the earliest...
Utilizing Our Experience, Knowledge And Expertise To Help You And Your Family Recover Maximum Compensation
Why have drug recalls become so common in recent years?
When your doctor recommends a prescription medication, you expect it to be effective and safe. Unfortunately, simply because a drug is FDA approved, does not necessarily make it safe. A handful of popular prescription medications have been subject to widespread...
Compounding drug recalled over contamination fears
Two lots of the compounding drug called SyrSpend SF Cherry were recently recalled after a “bad smell” alerted someone that the drug might have a possible bacterial contamination. The drug’s manufacturer, Fagron, issued a nationwide alert on lots numbered A67185 and...